Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite presentability and isomorphism of Cayley graphs of monoids


Authors: J. Awang, M. Pfeiffer and N. Ruškuc
Journal: Proc. Amer. Math. Soc. 145 (2017), 4585-4593
MSC (2010): Primary 20M05, 05C20
DOI: https://doi.org/10.1090/proc/13557
Published electronically: August 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two finitely generated monoids are constructed, one finitely presented, the other not, whose (directed, unlabelled) Cayley graphs are isomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20M05, 05C20

Retrieve articles in all journals with MSC (2010): 20M05, 05C20


Additional Information

J. Awang
Affiliation: School of Mathematics and Statistics, University of St Andrews, St. Andrews, Scotland, United Kingdom
Email: jsa23@st-andrews.ac.uk

M. Pfeiffer
Affiliation: School of Computer Science, University of St Andrews, St. Andrews, Scotland, United Kingdom
Email: markus.pfeiffer@st-andrews.ac.uk

N. Ruškuc
Affiliation: School of Mathematics and Statistics, University of St Andrews, St. Andrews, Scotland, United Kingdom
Email: nik.ruskuc@st-andrews.ac.uk

DOI: https://doi.org/10.1090/proc/13557
Received by editor(s): February 25, 2016
Received by editor(s) in revised form: October 15, 2016
Published electronically: August 7, 2017
Communicated by: Mirna Džamonja
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society